# SDR 08232005B

- Difficulty date: August 23, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N301CE
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 22,038 hours, 34,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bolt
- Condition: Worn
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE PLAY IN ATTACHMENT POINTS OF RT OUTBOARD FLAP.  REMOVED AND REPLACED FWD ROLLER BOLT.  ADJUSTED FLAP BUMPERS ON NR 4 FLAP.  OPS CHECK GOOD.
